DBLP BibTeX Record 'journals/dam/ErlebachJ05'

@article{DBLP:journals/dam/ErlebachJ05,
  author    = {Thomas Erlebach and
               Klaus Jansen},
  title     = {Conversion of coloring algorithms into maximum weight independent
               set algorithms},
  journal   = {Discrete Applied Mathematics},
  volume    = {148},
  number    = {1},
  year      = {2005},
  pages     = {107-125},
  ee        = {http://dx.doi.org/10.1016/j.dam.2004.11.007},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}